# SDR CHQA200500120

- Difficulty date: June 21, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Aircraft time: 6,232 hours, 5,723 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 4611028900
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 6260 FLL-TLH - DURING DESCENT INTO TLH, THE SMELL OF HOT PLASTIC WAS NOTED IN THE COCKPIT.   FA REPORTED SAME NOTED IN THE FORWARD CABIN AND GALLEY.  RAN "SMOKE" PROCEDURE MEMORY ITEMS AND DECLARED EMERGENCY.  NEAREST AIRPORT AT THIS POINT WAS DESTINATION (TLH).  AFTER NORMAL LANDING, SMELL WAS GONE.  TAXIED TO GATE WITHOUT INCIDENT AND DEPLANED PASSENGERS AT GATE.  MAINTENANCE INSPECTED THE WINDSHIELD HEAT TERMINALS, LEFT AND RIGHT RELAY SUPPORT PANELS WITH NO DEFECTS NOTED.  THE GASPER FAN WAS FOUND TO BE INOP WITH RELAY K0337 POWERED.  THE GASPER FAN WAS PLACED ON MED 21-23-03-1 CAT C TICKET NR 18507.  NO SMELL NOTED.
